RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 2, Pages 364–368 (Mi tvp3598)  

This article is cited in 4 scientific papers (total in 4 papers)

Short Communications

On the Problem of Refinement of Poisson Approximation

K. A. Borovkov


Full text: PDF file (819 kB)

English version:
Theory of Probability and its Applications, 1988, 33:2, 343–347

Bibliographic databases:

Received: 01.06.1987

Citation: K. A. Borovkov, “On the Problem of Refinement of Poisson Approximation”, Teor. Veroyatnost. i Primenen., 33:2 (1988), 364–368; Theory Probab. Appl., 33:2 (1988), 343–347

Citation in format AMSBIB
\Bibitem{Bor88}
\by K.~A.~Borovkov
\paper On the Problem of Refinement of Poisson Approximation
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 2
\pages 364--368
\mathnet{http://mi.mathnet.ru/tvp3598}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=954584}
\zmath{https://zbmath.org/?q=an:0666.60024|0652.60029}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 2
\pages 343--347
\crossref{https://doi.org/10.1137/1133051}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U511600015}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3598
  • http://mi.mathnet.ru/eng/tvp/v33/i2/p364

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Roos B., “On the rate of multivariate Poisson convergence”, Journal of Multivariate Analysis, 69:1 (1999), 120–134  crossref  mathscinet  zmath  isi
    2. Borisov I.S., Ruzankin P.S., “Poisson approximation for expectations of unbounded functions of independent random variables”, Annals of Probability, 30:4 (2002), 1657–1680  crossref  mathscinet  zmath  isi
    3. I. S. Borisov, “A note on Dobrushin's theorem and couplings in poisson approximation in abelian groups”, Theory Probab. Appl., 48:3 (2004), 521–528  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Zacharovas V., Hwang H.-K., “A Charlier–Parseval Approach to Poisson Approximation and its Applications”, Lithuanian Mathematical Journal, 50:1 (2010), 88–119  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:133
    Full text:63

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020